# SDR RAIA950916

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 3242 · Brake
- Part: Maxerat
- Part number: AC63742
- Condition: Worn
- Location: Rt Mlg
- Part time: 9,825 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT NR 7475 - RIGHT BRAKE SEEMS SOFT AIRCRAFT PULLS TO THE LEFT WHILE BRAKING.  MAINTENANCE CLEANED AND RESEALED MAXERAT ON RIGHT BRAKE.  ALL INDICATIONS NORMAL.  (M)
